Open Access Library Journal

Vol.4 No.2(2017), Paper ID 73983, 25 pages



Spacetime Structures in a Causal Model of Quantum Theory


Hans H. Diel


Diel Software Beratung und Entwicklung, Sindelfingen, Germany


Copyright © 2017 Hans H. Diel et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Diel, H. (2017) Spacetime Structures in a Causal Model of Quantum Theory. Open Access Library Journal, 4, 1-25. doi: 10.4236/oalib.1103357.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.